# SDR DL76L001997

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 17,964 hours, 2,802 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Condition: Smoke
- Location: Entertainment
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MAIN IN FLIGHT ENTERTAINMENT CONTROL CENTER STARTED.  SMOKING AFTER PUSHBACK. CMD SWITCHES OFF AND SMOKE STOPPED.  FOUND PESC-V UNIT AT FAULT.  REPLACED PESC-V.
